MathSciNet Relay Station
MathSciNet bibliographic data
MR1384466 (97f:57002) 57M12 (57N13 57Q45)
Kamada, Seiichi On braid monodromies of non-simple braided surfaces. Math. Proc. Cambridge Philos. Soc. 120 (1996), no. 2, 237–245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement